# SDR DHL2005805681

- Difficulty date: March 20, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR "Z" FRAME INBD FLANGE HOLE MISDRILLED STA 1000.000 L-6R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 02-25-05 EO NR AST 050204 DATE 02-18-05.  PERFORMED NDT INSPECTION TO AREA IAW NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER ANGLE (AL7075"0" 0.080) IAW EO NR AST 050204, SRM 51-1-4 PAGE 1.  PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PAGES 1-13-17.  CLEANED, TREATED AND PRIMED MISDRILLED HOLE AREA, REPAIR DOUBLER ANGLE IAW SRM 51-1-8B.  REPAIRED DAMAGED AREA PLUGGING MISDRILLED HOLE WITH RIVET (NAS1097AD).  INSTALLED REPAIR DOUBLER ANGLE IAW EO NR AST 050204 SRM 51-1-21 PAGE 1.  TRANSFERRED ITEM FROM NR 028433
